# SDR ABXA040269

- Difficulty date: July 27, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 58,140 hours, 62,089 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Taxi Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL, COCKPIT SMELLED LIKE ELECTRICAL BURNING.  TURNED RADAR OFF, HELPED SOMEWHAT. VERIFIED ELECTRICAL BURNING SMELL CAME FROM NOSE TAXI LIGHT SWITCH.  REPLACED SWITCH IAW DC-9 WDM 33-41-01, FOR PRECAUTIONARY.  CHECKED TRANSFORMER RECTIFIERS, WINDOW HEAT, FLUORESCENT LIGHT BALLAST, ANNUNCIATOR PANEL ASSEMBLY, OVERHEAD PANEL, AND E & E COMPARTMENT.  NO DISCREPANCIES NOTED.  NO BURNING ODOR NOTED.
